Testing for Multipartite Quantum Nonlocality Using Functional Bell Inequalities

File Size Format
58121_1.pdf 159Kb Adobe PDF View
Title Testing for Multipartite Quantum Nonlocality Using Functional Bell Inequalities
Author He, Q. Y.; Cavalcanti, Eric Gama; Reid, M. D.; Drummond, P. D.
Year Published 2009
Publisher American Physical Society
Citation Physical Review Letters, Vol. 103(18), pp. 180402-1-180402-4
Peer Reviewed Yes
Published Yes
Publisher URI http://prl.aps.org/
Alternative URI http://dx.doi.org/10.1103/PhysRevLett.103.180402
Copyright Statement Copyright 2009 American Physical Society. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice